Q. Is it possible to get headache with shivering due to an epidermal anesthesia?

Answered by
Dr. Sravanthi Nuthalapati
and medically reviewed by iCliniq medical review team.
Published on Nov 30, 2018

Hello doctor,

My friend, 32 years old, seven years back during delivery time epidural anesthesia was given. After that, have got a headache now. It is a chronic headache like a migraine, no other complication, no hematoma, and all rigor and shivering present. What is the diagnosis?

Dr. Sravanthi Nuthalapati

Obstetrics And Gynaecology
#

Hello,

Welcome to icliniq.com.

First of all, I would like to say that the epidural analgesia taken seven years back is definitely not the reason for her chronic headache. As she is having chills and rigors, check her temperature, and headache along with that suggests some acute viral fever. Kindly review with a physician for addressing the current issue. Although keeping in mind her chronic complaints of a headache I would suggest her to visit a neurologist for the evaluation of cause and treatment of same.


Differential diagnosis:

A migraine.

Probable diagnosis:

Acute viral infection.

Treatment plan:

Acetaminophen.

Also Read Answers From:

Related Questions & Answers


Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »

How can I bring back RFT and LFT levels to normal after a viral fever?

Query: Hello doctor. I am 67 years old man. I had viral fever last week for which I took antibiotic (7-day course). I then had cramps in the abdomen and gastric problem. I also had disturbed sleep. On consulting my family doctor, he advised for complete body checkup and full abdomen ultrasound. All the re...  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.